Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 66, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2015, 4:45 PM MDT for Platte County, Wyoming. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 4:45 PM MDT (22:45 UTC)
- Expired
- Jun 14, 2015, 5:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 74 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:48 PM MDT | HAIL 1.75 | 8 Nnw Chugwater, WY | |
| Jun 14, 5:05 PM MDT | HAIL 1.75 | Chugwater, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2067 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
616
WUUS55 KCYS 142245
SVRCYS
WYC031-142315-
/O.NEW.KCYS.SV.W.0066.150614T2245Z-150614T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
445 PM MDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 515 PM MDT
* AT 443 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO TWO INCHES IN
DIAMETER. THIS STORM WAS LOCATED NEAR SLATER...OR 15 MILES SOUTH OF
WHEATLAND...AND MOVING SOUTHEAST AT 25 MPH.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
CHUGWATER AROUND 500 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 48 AND
69.
THIS REPLACES THE EARLIER WARNING IN EFFECT FOR CENTRAL PLATTE AND
SOUTHWEST GOSHEN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR
YOUR NEAREST LAW ENFORCEMENT AGENCY WHO WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE.
&&
LAT...LON 4190 10499 4196 10482 4181 10466 4166 10466
4166 10493
TIME...MOT...LOC 2243Z 330DEG 21KT 4184 10488
$$
HAHN1 follow-up statement
516
WWUS55 KCYS 142301
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
501 PM MDT SUN JUN 14 2015
WYC031-142315-
/O.CON.KCYS.SV.W.0066.000000T0000Z-150614T2315Z/
PLATTE WY-
501 PM MDT SUN JUN 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN PLATTE COUNTY...
AT 501 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED ONE MILE NORTH OF
CHUGWATER...OR 20 MILES SOUTH OF WHEATLAND...MOVING SOUTHEAST AT 20
MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
CHUGWATER AROUND 505 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 48 AND
65.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE.
&&
LAT...LON 4186 10495 4189 10475 4181 10466 4166 10466
4166 10493
TIME...MOT...LOC 2301Z 331DEG 16KT 4178 10483
HAIL...1.25IN
WIND...<50MPH
$$
HAHNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:14 PM MDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 14, 3:14 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 314 PM MDT SUN JUN 14 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 310 PM MDT SUN JUN 14 2015 WEAK FRONT HAS MOVED THROUGH THE REGION WITH NORTH TO NORTHEAST WINDS BEHIND IT. TSTMS HAVE DEVELOPED ALONG THE SFC TROUGH FROM EXTREME NORTHEASTERN COLORADO INTO CENTRAL NEBRASKA. THESE STORMS ARE NOT MAKING MUCH HEADWAY TO THE WEST AND ARE RATHER STATIONARY. MOST OF THE MODELS SHOW AN UPTICK IN SHOWER/TSTM COVERAGE ALONG AND EAST OF THE LARAMIE RANGE AFTER 00Z. THE HRRR DOES SHOW SOME STRONGER STORMS INITIATING OVER THE NORTHERN LARAMIE RANGE AND MOVING ACROSS PORTIONS OF CONVERSE AND NORTHERN PLATTE COUNTIES FROM 00-03Z. LAPS ANALYSIS DOES SHOW 1500 J/KG OF CAPE UP THERE ALONG WITH A BIT STRONGER FLOW ALOFT THAT YIELDS DEEP LAYER SHEAR OF AROUND 30KTS. THE CONVECTIVE ENVIRONMENT WOULD SUPPORT SMALL HAIL OR EVEN A MARGINALLY SEVERE STORM THROUGH THE EVENING. THE TSTM THREAT WILL CONTINUE INTO THE EARLY NIGHT (A BIT LATER THAN NORMAL) OVER MAINLY SOUTHEAST WY AS THE MODELS INDICATE ELEVATED INSTABILITY. GENERALLY HAVE 40-50 PERCENT POPS THROUGH 06Z. ALSO ADDED PATCHY FOG ALONG THE LARAMIE RANGE BY LATE TONIGHT...ALTHOUGH THIS WILL DEPEND ON ANY ONGOING RAIN. LOTS OF LOW CLOUDS WILL BE PRESENT THROUGH MIDDAY MONDAY TO THE EAST OF THE LARAMIE RANGE WITH MOIST SOUTHEASTERLY UPSLOPE IN PLACE. INSTABILITY IS WEAK OVER MUCH OF THE PLAINS IN THE POST FRONTAL AIRMASS. THE GFS SHOWS THE BEST INSTABILITY ALONG THE LARAMIE RANGE WITH CAPE VALUES OF 1250-1500 J/KG. SPC HAS MUCH OF SOUTHEAST WY IN A MARGINAL RISK AND THIS LOOKS GOOD. STORMS COULD WAIT TO INITIATE UNTIL THE EARLY EVENING ALONG THE LARAMIE RANGE SINCE THERE WILL BE A GOOD DEAL OF INHIBITION THROUGH THE DAY. A SHORTWAVE WILL APPROACH CENTRAL WY BY THE EVENING AND MOVE ACROSS EASTERN WY DURING THE NIGHT. THIS WILL LIKELY KEEP THE STORMS GOING...SOME POTENTIALLY STRONG... THROUGH SUNRISE ON TUES ESPECIALLY OVER CONVERSE/NIOBRARA COUNTIES. THE BEST SVR THREAT IS STILL LOOKING LIKE TUES AFTN OVER THE NEBRASKA PANHANDLE. CYCLOGENESIS OCCURS SOMEWHERE NEAR THE WY-NE BORDER BY THE AFTN WITH SOUTHERLY WINDS TO EAST OF THE DRYLINE. WITH DEWPOINTS OF 55-60F AND WARM SFC TEMPS...CAPE IS UP TO 2500 J/KG...AND BULK SHEAR IS 45-50 KTS...A GOOD ENVIRONMENT FOR STRONG SUPERCELLS AND LARGE HAIL. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 310 PM MDT SUN JUN 14 2015 AN ACTIVE PATTERN SHOULD PERSIST THROUGH THE PERIOD WITH QUASI-ZONAL FLOW ALOFT STAYING INTACT OVER THE CWA. WHILE MODELS DIFFER SLIGHTLY IN THE TIMING/PLACEMENT OF INDIVIDUAL DISTURBANCES...PERSISTENT LEE TROUGHING AND PERIODIC LOW-LEVEL UPSLOPE SHOULD BE SUFFICIENT FOR AT LEAST ISOLATED CONVECTION EACH AFTN/EVE. THE BEST CHANCE FOR A MORE WIDESPREAD CONVECTIVE EVENT APPEARS TO BE WED EVENING WITH EXCELLENT CONVERGENCE AND EASTERLY UPSLOPE NEAR THE SFC. THE GFS SUGGESTS DEW POINTS IN THE 50S ALONG/EAST OF THE LARAMIE RANGE WITH SBCAPE VALUES BETWEEN 1500-2500 J/KG. STRONG MID-LEVEL FLOW WILL HELP BOOST 0-6 KM SHEAR VALUES TO 40+ KTS FOR MUCH OF THE AREA...SO SEVERE CONVECTION COULD VERY WELL BE A HAZARD. BIG QUESTION WILL BE HOW LONG IT TAKES TO ERODE THE CAP WITH WARM AIR ADVECTING IN FROM THE WEST. GENERALLY A TYPICAL WEATHER PATTERN FOR THIS TIME OF YEAR. TEMPERATURES SHOULD BE SEASONAL WITH A GRADUAL WARMING TREND EXPECTED THROUGH THE END OF THE WEEK. FRIDAY COULD BE RATHER WARM WITH GFS/ECM H7 TEMPS IN THE 16-18 DEG C RANGE OVER MUCH OF THE AREA BENEATH FLAT RIDGING. LATEST MEX GUIDANCE SUGGESTS UPPER 80S INTO THE MID 90S FROM CYS TO SNY... BUT HARD TO SAY HOW MUCH AFTERNOON CU WILL IMPACT HIGHS. CONTINUED TO TREND WARMER IN THIS PATTERN. THINK WE WILL STILL HAVE AT LEAST A FEW SHOWERS/THUNDERSTORMS AROUND ON THU/FRI...BUT STRONG CAPPING IS LIKELY WITH SUCH WARM THERMAL PROFILES. KEPT THINGS ISOLATED FOR THE TIME BEING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1202 PM MDT SUN JUN 14 2015 VFR CONDITIONS WILL PREVAIL FOR MOST AREAS TODAY WITH ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING IN THE LATE AFTERNOON AND EVENING. LOCALLY MVFR CIGS WILL OCCUR OVER THE KAIA AND KCDR. BRIEF MVFR CIGS/VSBYS WILL BE POSSIBLE BENEATH HEAVIER THUNDERSTORMS LATER TODAY AND TONIGHT...ALONG WITH GUSTY/ERRATIC WINDS. THE GREATEST COVERAGE OF STORMS WILL OCCUR IN THE EVENING AND OVERNIGHT. IFR/LIFR CONDITIONS ARE EXPECTED AT KCYS AFTER 06Z WITH LIGHT UPSLOPE FLOW...MVFR ELSEWHERE THROUGH AT LEAST 15Z. && .FIRE WEATHER... ISSUED AT 310 PM MDT SUN JUN 14 2015 NO FIRE WEATHER CONCERNS THROUGH THE MIDDLE OF NEXT WEEK. AFTER A COOLER DAY ON MONDAY...TEMPERATURES WILL BE WARMER ON TUESDAY AND WEDNESDAY. MINIMUM RELATIVE HUMIDITY VALUES WILL DROP TO 20-30 PERCENT TO THE WEST OF THE LARAMIE RANGE ON TUESDAY AND WEDNESDAY AFTERNOONS WITH OCCASIONAL GUSTS TO 25-30 MPH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...ZF LONG TERM...CLH AVIATION...CLH FIRE WEATHER...ZF
Hazardous weather outlook, Jun 14, 3:06 PM MDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 306 PM MDT SUN JUN 14 2015 NEZ002-003-019>021-054-055-095-096-152115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 306 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL COULD OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON MONDAY AFTERNOON AND EVENING. MORE WIDESPREAD THUNDERSTORMS ARE POSSIBLE ON TUESDAY AFTERNOON AND EVENING AND SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. WYZ101>119-152115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 306 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EARLY NIGHT. SEVERE STORMS ARE NOT EXPECTED...HOWEVER SMALL HAIL COULD OCCUR WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED ON MOST AFTERNOONS AND EVENINGS. SOME STRONGER STORMS WITH SMALL HAIL WILL BE POSSIBLE ALONG AND WEST OF THE LARAMIE RANGE ON MONDAY. THERE COULD BE A FEW SEVERE STORMS TO THE EAST OF THE LARAMIE RANGE ON TUESDAY WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 14, 3:59 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 24 NW WHEATLAND 42.30N 105.29W
06/14/2015 E0.50 INCH ALBANY WY PUBLIC
HAIL PEA TO MARBLE SIZE AND RAIN OF ONE HALF INCH.
&&
DDEALLocal storm report, Jun 14, 4:00 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
400 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 24 NW WHEATLAND 42.30N 105.29W
06/14/2015 E0.50 INCH ALBANY WY PUBLIC
HAIL PEA TO MARBLE SIZE AND RAIN OF ONE HALF INCH.
&&
DDEALLocal storm report, Jun 14, 4:13 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 5 NW WHEATLAND 42.10N 105.03W
06/14/2015 E1.75 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 14, 4:27 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
427 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL BORDEAUX 41.95N 104.95W
06/14/2015 E1.75 INCH PLATTE WY PUBLIC
REPORTED AT I-25 EXIT 73.
&&
MJAMSKILocal storm report, Jun 14, 4:30 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 6 SW WHEATLAND 41.99N 105.04W
06/14/2015 E1.75 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKILocal storm report, Jun 14, 4:30 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
ATIONAL WEATHER SERVICE CHEYENNE WY
430 PM MDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 6 SW WHEATLAND 41.99N 105.04W
06/14/2015 E2.00 INCH PLATTE WY TRAINED SPOTTER
&&
MJAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:33 PM MDT | Special Weather Statement | CYS | Laramie | 27 min |
| Jun 13, 6:40 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 23 min |
| Jun 13, 7:11 PM MDT | Special Weather Statement | CYS | Laramie | 34 min |
| Jun 13, 7:39 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 36 min |
| Jun 13, 8:19 PM MDT | Special Weather Statement | CYS | Laramie | 26 min |
| Jun 13, 9:14 PM MDT | Special Weather Statement | CYS | Goshen | 31 min |
| Jun 13, 9:27 PM MDT | Areal Flood Advisory | CYS | Laramie, Platte | 2 hr |
| Jun 13, 9:28 PM MDT | Special Weather Statement | CYS | Laramie | 17 min |
| Jun 13, 9:56 PM MDT | Special Weather Statement | CYS | Laramie | 49 min |
| Jun 14, 2:59 PM MDT | Special Weather Statement | CYS | Platte | 31 min |
| Jun 14, 3:46 PM MDT | Special Weather Statement | CYS | Platte | 29 min |
| Jun 14, 3:58 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 32 min |
| Jun 14, 4:22 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 23 min |
| Jun 14, 5:16 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 29 min |
| Jun 14, 5:32 PM MDT | Special Weather Statement | CYS | Converse | 43 min |
| Jun 14, 5:46 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 44 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.